Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A remarkable simple closed curve: revisited


Author: O. G. Harrold
Journal: Proc. Amer. Math. Soc. 81 (1981), 133-136
MSC: Primary 57M30; Secondary 57N45
MathSciNet review: 589155
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the pathology of R. H. Fox's remarkable simple closed curve is in a sense explained below more complicated than that of some examples of the well-known Fox-Artin paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M30, 57N45

Retrieve articles in all journals with MSC: 57M30, 57N45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589155-4
PII: S 0002-9939(1981)0589155-4
Article copyright: © Copyright 1981 American Mathematical Society